skip to main content

DOE PAGESDOE PAGES

Title: Site specific atomic polarizabilities in endohedral fullerenes and carbon onions

Authors:
 [1] ;  [2] ;  [2] ;  [1] ; ORCiD logo [3]
  1. Department of Physics, The University of Texas at El Paso, El Paso, Texas 79958, USA, Computational Science Program, The University of Texas at El Paso, El Paso, Texas 79958, USA
  2. Department of Physics, The University of Texas at El Paso, El Paso, Texas 79958, USA
  3. Physics Department and Science of Advanced Materials Ph.D. Program, Central Michigan University, Mt. Pleasant, Michigan 48859, USA
Publication Date:
Grant/Contract Number:
SC0001330; SC0006818
Type:
Publisher's Accepted Manuscript
Journal Name:
The Journal of Chemical Physics
Additional Journal Information:
Journal Name: The Journal of Chemical Physics Journal Volume: 143 Journal Issue: 8; Journal ID: ISSN 0021-9606
Publisher:
American Institute of Physics
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1229640

Zope, Rajendra R., Bhusal, Shusil, Basurto, Luis, Baruah, Tunna, and Jackson, Koblar. Site specific atomic polarizabilities in endohedral fullerenes and carbon onions. United States: N. p., Web. doi:10.1063/1.4928079.
Zope, Rajendra R., Bhusal, Shusil, Basurto, Luis, Baruah, Tunna, & Jackson, Koblar. Site specific atomic polarizabilities in endohedral fullerenes and carbon onions. United States. doi:10.1063/1.4928079.
Zope, Rajendra R., Bhusal, Shusil, Basurto, Luis, Baruah, Tunna, and Jackson, Koblar. 2015. "Site specific atomic polarizabilities in endohedral fullerenes and carbon onions". United States. doi:10.1063/1.4928079.
@article{osti_1229640,
title = {Site specific atomic polarizabilities in endohedral fullerenes and carbon onions},
author = {Zope, Rajendra R. and Bhusal, Shusil and Basurto, Luis and Baruah, Tunna and Jackson, Koblar},
abstractNote = {},
doi = {10.1063/1.4928079},
journal = {The Journal of Chemical Physics},
number = 8,
volume = 143,
place = {United States},
year = {2015},
month = {8}
}

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996
  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865